# SDR CALA9601007

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12231
- Make and model: Boeing 737217
- Aircraft serial: 19885
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1020-1044
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN DENTED BETWEEN STA 1020 AND 1044, STRINGER 25R.  THE DENTED AREA WERE CUT OUT IAW SRM 53-30-8.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 53-30-3 AND 51-30-2.
